Cipralex and sleepiness

Common Questions and Answers about Cipralex and sleepiness

ciprodex

What have been your experiences with the size of dosage with Cipralex? I have not had experience with these types of drugs and am nervous about taking them. Has anyone had difficulty getting off of Cipralex?
I've been going through some blogs and decided I should join one so that my brain is not just talking to myself. Some history about my experience. I've been on Paxil and Cipralex since 2008. I switched from 20mg Paxil to 10mg Cipralex (equal dosage between the two drugs) in 2010. I recall feeling an immediate affect a few hours taking Paxil. My doctor essentially said my serotonin levels where down to its bootstraps!
I suppose I am one of the lucky ones who made the right decision for myself (after long research and consults with professionals). I've been on Cipralex for 2 years now on 10mg, my doctor and I feel its time for me to get off of it. The plan for me is to essentially cut my dosage in halves over 2-4 week period at a time and if I feel bad withdrawal symptoms to the point where it is affecting my normal life.
I take prescription medication on a daily basis dealing with anxiety, depression, mood and personality disorders. Will my meds hurt my baby? I take Clonazapam, cipralex, epival, and seroquel.
As soon as I get into a place I get so dizzy and my vision is all messed up. I get so hot and sweaty and my heart races. I want my life back. I still dont believe that its just anxiety causing all of this. I feel like I have something else wrong that the doctors cant find even though i have had bloodwork, mri, ekg, and they were all normal. I started taking .25mg of xanax once a day. still dont feel any better yet. So if anybody has any help please give it to me.
If I were you, I'd ask the doc if the Cipralex could make the heart palpitations and anxiety worse, and I would also ask if he/she has ever used a betablocker to help treat symptoms of anxiety and whether or not you might benefit from one. Low-dose betablocker is frequently prescribed to help treat symptoms of anxiety (fast heart rate, palpitations, premature beats, anxiety attacks). If you do not want to take the SSRI or the Xanax, ask about the betablocker.
light exposure slows down melatonin production, fighting sleepiness and depression. The light reaches the brain through the retina of the eye, as nerve impulses, to alter hormone levels, which in turn reset your body clock and boost your immune system. Some doctors and health farms offer luminotherapy as a treatment, but there are also special lamps on the market for home use. Talk to you doctor if you are interested in any of the treatments i suggested to you.
HI I have been taking Xnox, Cipralex, ativan for anxiety and deppression for almost 3 years. I went to see a Phychiatrist and they gave me Lily Fluoxentine as well as Rivitrol. Monday my doctor said can stop rivitrol but today I feel like death and full of panic is that normal, can I get addicted to this and does this bring on epilepsy.
My spouse has a mix of medical problems which all make one another worse... makes it hard to choose where to post, but major depression is his main diagnosis so I'll post here. He also has anxiety, high BP, an ulcer & sleep apnea (uses a CPAP). He takes plenty of meds (sadly I don't have the exact dosage here, just know it's on the low side) : Cipralex (like 5mg or 10mg once a day), Wellbutrin and Ativan...
One person can take 10mg of Valium and feel alert, awake, aware and unaffected, another person can take 1mg of Valium and be so drowsy they cannot function or stay awake. It's more common with alcohol; we all probably know someone who can knock back 5 drinks and still look and act sober, whereas some of us drink one beer and we can't even walk a straight line. Working in the mental health field, I have seen Effexor XR prescribed and have amazing and wonderful effects.
I have been extremely effected by the side effects.Mostly memory and spelling.I have tingling in the fingers and toes.I also have little appetite and have lost 17lbs.Witch is great for me. I am over weight.I am tired more than normal,but i did sleep alot due to migrains.I do have more side effects and stuff,but I wont over load you all at once.I know this sounds like alot, but it has gotten better as time goes on. I have started to level off and become more normal.
I am on 225 mg since Aug 2005 and have gained at least 20 lbs and gone up 2 sizes, I am sick about this and am tapering down as we speak!!
I am having extremely debilitating anxiety right now. Mild chest discomfort but I focus in on it so much that it becomes unbearable. I am always aware of my heartbeat and like above I focus in to it where it just drives me insane. I am expereincing undescribable levels of discomfort and I just dont understand whats wrong with me. My heart rate throughout the day is 90-100 bpm resting, and it shoots up even when I do simple tasks such as walking.
Last May, after a weekend of beer pong and partying, I woke up on the following Monday and instantly felt dizzy and out of breath, like I was going to pass out or fall over. I didn't know what it was. I thought maybe I had hit my head during the previous weekend's festivities. A couple days later I still had a dizzy feeling so I had my ladyfriend drive me to the ER for fear of having post-concussion syndrome or something. They gave me something for my nerves (Loreazapam maybe?
So, what dose did everyone here have their success? And what type of diet/eating plan and exercise plan did you do to help it along? I'm desperate to lose 40 lbs (half of which I gained on Zoloft-no longer taking). PLEASE respond if you had any weightloss on this drug, I'm very curious. THANK YOU THANK YOU THANK YOU!!!!!!!!!
MedHelp Health Answers